# SDR SWAA2014092432284

- Difficulty date: September 19, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 28,342 hours, 16,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME E - F POST FASTENER HOLE 2ND FROM BOTTOM CRACKED.  REPAIRED POST IAW ACO.
